User menu

Preliminary Tests of a Hybrid Numerical-asymptotic Method for Solving Nonlinear Advection-diffusion Equations in a Domain Limited By a Self-adjusting Boundary

Bibliographic reference Deleersnijder, Eric ; Roland, Marie. Preliminary Tests of a Hybrid Numerical-asymptotic Method for Solving Nonlinear Advection-diffusion Equations in a Domain Limited By a Self-adjusting Boundary. In: Mathematical and Computer Modelling, Vol. 17, no. 12, p. 35-47 (1993)
Permanent URL http://hdl.handle.net/2078.1/49555